Alert archive / Nebraska / Wind Chill Advisories in 2015
Wind Chill Advisory 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill advisory at Dec 26, 2015, 1:26 PM MST for 8 counties in Nebraska; Albany County, Wyoming. It took effect at Dec 26, 2015, 10:00 PM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2015, 1:26 PM MST (20:26 UTC)
- In effect from
- Dec 26, 2015, 10:00 PM MST
- Expired
- Dec 27, 2015, 7:44 AM MST
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY
The radar
The Cheyenne radar (KCYS), 123 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- -255 m²/s²
- 0-3 km storm-relative helicity
- -166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
848 WWUS45 KCYS 262026 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 126 PM MST SAT DEC 26 2015 ...WIND CHILL ADVISORY TONIGHT AND EARLY SUNDAY MORNING... .THE COMBINATION OF COLD OVERNIGHT LOW TEMPERATURES AND WINDS WILL PRODUCE WIND CHILL TEMPERATURES FROM 20 DEGREES BELOW ZERO TO 30 DEGREES BELOW ZERO. NEZ002-003-019>021-054-055-095-096-WYZ115-271200- /O.NEW.KCYS.WC.Y.0003.151227T0500Z-151227T1500Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-LARAMIE VALLEY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE...LARAMIE 126 PM MST SAT DEC 26 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST SUNDAY. * WIND CHILL VALUES...20 DEGREES BELOW ZERO TO 30 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ RUBIN
3 follow-up statements
428 WWUS45 KCYS 270429 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 929 PM MST SAT DEC 26 2015 ...WIND CHILL WARNINGS AND ADVISORIES TONIGHT THROUGH EARLY SUNDAY MORNING... .THE COMBINATION OF COLD OVERNIGHT LOW TEMPERATURES AND WINDS WILL PRODUCE WIND CHILL TEMPERATURES FROM 25 TO 35 BELOW ZERO FOR AREAS WEST OF THE LARAMIE RANGE AND FROM 20 TO 30 DEGREES BELOW ZERO IN THE NEBRASKA PANHANDLE. WYZ115-271230- /O.UPG.KCYS.WC.Y.0003.151227T0500Z-151227T1500Z/ /O.NEW.KCYS.WC.W.0001.151227T0429Z-151227T1500Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 929 PM MST SAT DEC 26 2015 ...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST SUNDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES...25 DEGREES TO 35 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ WYZ104-105-109-110-271230- /O.NEW.KCYS.WC.W.0001.151227T0429Z-151227T1500Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS... SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN 929 PM MST SAT DEC 26 2015 ...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST SUNDAY. * WIND CHILL VALUES...25 DEGREES TO 35 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ002-003-019>021-054-055-095-096-271230- /O.CON.KCYS.WC.Y.0003.151227T0500Z-151227T1500Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 929 PM MST SAT DEC 26 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY... * WIND CHILL VALUES...20 DEGREES TO 30 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$
349 WWUS45 KCYS 270835 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 135 AM MST SUN DEC 27 2015 ...WIND CHILL WARNINGS AND ADVISORIES THROUGH SUNRISE... .THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL PRODUCE WIND CHILL TEMPERATURES FROM 25 TO 35 BELOW ZERO FOR AREAS WEST OF THE LARAMIE RANGE AND FROM 20 TO 30 DEGREES BELOW ZERO IN THE NEBRASKA PANHANDLE. WYZ104-105-109-110-115-271500- /O.CON.KCYS.WC.W.0001.000000T0000Z-151227T1500Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS... SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...LARAMIE 135 AM MST SUN DEC 27 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WIND CHILL VALUES...25 DEGREES TO 35 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ002-003-019>021-054-055-095-096-271500- /O.CON.KCYS.WC.Y.0003.000000T0000Z-151227T1500Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 135 AM MST SUN DEC 27 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WIND CHILL VALUES...20 DEGREES TO 30 DEGREES BELOW ZERO. * IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS NOT APPROPRIATELY COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$
908 WWUS45 KCYS 271444 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 744 AM MST SUN DEC 27 2015 ...WIND CHILL WARNING AND WIND CHILL ADVISORY CANCELLED... WYZ104-105-109-110-115-271545- /O.CAN.KCYS.WC.W.0001.000000T0000Z-151227T1500Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS... SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...LARAMIE 744 AM MST SUN DEC 27 2015 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND CHILL WARNING. $$ NEZ002-003-019>021-054-055-095-096-271545- /O.CAN.KCYS.WC.Y.0003.000000T0000Z-151227T1500Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 744 AM MST SUN DEC 27 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND CHILL ADVISORY. $$ RUBIN
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Dec 26, 10:47 AM MST, 2 hours 39 minutes earlier.
Area forecast discussion, Dec 26, 10:47 AM MST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1047 AM MST SAT DEC 26 2015 .UPDATE... ISSUED AT 959 AM MST SAT DEC 26 2015 LIGHT SNOW CONTINUES TO DECREASE IN AREAL COVERAGE AND THIS TREND SHOULD CONTINUE INTO THIS AFTERNOON. PERHAPS SOME AREAS OF BLOWING SNOW WITH WINDS AT OR ABOVE 20 MPH. GRIDDED FORECASTS UPDATED FOR THIS AFTERNOON. UPDATE ISSUED AT 845 AM MST SAT DEC 26 2015 WINTER WEATHER ADVISORY CANCELLED. && .SHORT TERM...(TODAY THROUGH MONDAY) SNOW IS BEGINNING TO TAPER OFF ACROSS MUCH OF THE PLAINS AS THE SHORTWAVE PUSHES INTO THE NEBRASKA PANHANDLE. AS LIFT MOVES NORTHEASTWARD INTO SOUTH DAKOTA THROUGH 12Z...SNOW WILL HAVE LARGELY ENDED BY SUNRISE. STILL CONCERNED ABOUT AREAS OF BLOWING SNOW AS NORTHERLY WINDS ARE GUSTING TO 25-35 KTS TO THE EAST OF THE LARAMIE RANGE. MANY OF THE INTERSTATES/HIGHWAYS OVER THE SOUTHERN NEBRASKA PANHANDLE ARE CLOSED AT THIS TIME DUE TO THE BLOWING/DRIFTING SNOW MAKING THE ROADS IMPASSABLE. PORTIONS OF INTERSTATE 80 AND HIGHWAY 85 ARE ALSO CLOSED IN SOUTHEAST WY. WILL KEEP MANY OF THE WINTER WEATHER HEADLINES GOING FOR NOW...MOSTLY DUE TO THE BLOWING/DRIFTING SNOW THREAT. SNOW HAS LARGELY COME TO AN END OVER WESTERN CARBON COUNTY SO CANCELLED THE WINTER WEATHER ADVISORY OUT THAT WAY. IT WILL BE BREEZY IN AREAS ALONG INTERSTATE 80 THROUGH THE EARLY AFTN AS SOUNDINGS SHOW GUSTS TO 20-30 KTS. WILL LIKELY CANCEL MUCH OF THE WINTER WEATHER HEADLINES OVER SOUTHEAST WY OVER THE NEXT FEW HOURS BASED ON WEBCAM/RADAR TRENDS. A VERY COLD NIGHT IS IN STORE TONIGHT AS SFC HIGH PRESSURE MOVES OVER THE REGION AND WINDS WEAKEN WITH SKIES CLEARING. WIND CHILL VALUES WILL BE IN THE -15F TO -20F RANGE SO NO WIND CHILL ADVISORY IS ANTICIPATED AT THIS TIME. WITH AN UPPER RIDGE OVER THE AREA THROUGH MONDAY...TRANQUIL WEATHER WILL RESULT. THE PRESSURE GRADIENTS ARE WEAK SO LIGHT WINDS WILL PREVAIL. IT WILL BE DIFFICULT TO SCOUR OUT THE STRONG SFC INVERSION WITH WIDESPREAD SNOW PACK AND WARMING ALOFT. TEMPS WILL CONTINUE TO BE 10-15 DEGREES BELOW NORMAL. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 300 AM MST SAT DEC 26 2015 ALTHOUGH A QUIET WEATHER PATTERN IS EXPECTED OVER WYOMING AND WESTERN NEBRASKA NEXT WEEK...VERY COLD TEMPERATURES ARE EXPECTED. BELIEVE AFTER THE CHRISTMAS SNOWFALL WHICH IS STILL ONGOING OVER WESTERN NEBRASKA THIS HOUR...TEMPERATURES WILL BE EVEN COLDER THAN PREVIOUSLY EXPECTED DUE TO RADIATIONAL COOLING AND VALLEY TEMPERATURE INVERSIONS EXPECTED. THE MEAN POSITION OF THE POLAR JET STREAM WILL SHIFT SOUTH OF THE FORECAST AREA WITH ALL MODELS SHOWING A BROAD UPPER LEVEL TROUGH SETTLING INTO THE NORTHERN/CENTRAL ROCKYS AND PLAINS STATES. SINCE THE STORM TRACK WILL MAINLY BE ACROSS THE SOUTHERN PORTION OF THE UNITED STATES...KEPT POP FOR NEXT WEEK LESS THAN 15 PERCENT OUTSIDE OF THE MOUNTAINS FOR MOST OF THE WEEK. HOWEVER...SEVERAL SMALL CLIPPER DISTURBANCES WILL QUICKLY MOVE SOUTHWARD OUT OF CANADA THROUGH THURSDAY OF NEXT WEEK. WOULD NOT BE SURPRISED IF ONE OR TWO OF THESE SHORTWAVES ARE DEPICTED A LITTLE STRONGER IN FUTURE MODEL RUNS AS IS TYPICALLY THE CASE. THE STRONGEST PIECES OF ENERGY APPEAR TO MOVE ACROSS THE REGION ON TUESDAY AND THURSDAY MORNING. IT WILL BE VERY COLD NEXT WEEK AS THERE WILL BE NOT MUCH SOURCE FOR WARMTH AS WINDS WILL BE RELATIVELY LIGHT UNTIL THURSDAY AND FRIDAY. MORNING LOWS WILL BE ESPECIALLY TRICKY DUE TO A SOLID SNOW PACK ACROSS THE LARAMIE VALLEY AND MOST LOCATIONS ACROSS THE PLAINS EAST OF THE LARAMIE RANGE. LOWERED MAX AND MIN TEMPERATURES 15 TO 25 DEGREES BELOW AVERAGE THROUGH THE FORECAST PERIOD. LOW TEMPERATURES IN THE SINGLE DIGITS BELOW AND ABOVE ZERO APPEAR LIKELY NEARLY EVERY MORNING...WITH BITTER COLD WIND CHILLS POSSIBLE BY LATE IN THE WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1039 AM MST SAT DEC 26 2015 WYOMING TERMINALS...VFR CONDITIONS ARE EXPECTED AS SNOW SHOWERS CONTINUE TO DECREASE IN COVERAGE. BRIEF MVFR CIGS/VSBYS ARE STILL POSSIBLE THROUGH THE AFTERNOON...MAINLY AT KRWL. NEBRASKA TERMINALS...LIGHT SNOW WILL CONTINUE THROUGH THE MID TO LATE AFTERNOON. IFR TO LIFR CIGS/VSBYS WILL GIVE WAY TO MVFR AND EVENTUALLY VFR CONDITIONS AFTER 00Z SUN. WIND GUSTS AROUND 30 KTS WILL BE POSSIBLE THIS AFTERNOON...BECOMING LIGHT AFTER SUNSET. && .FIRE WEATHER... ISSUED AT 210 AM MST SAT DEC 26 2015 NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK. SNOW COVER WILL REMAIN OVER MUCH OF THE REGION DUE TO THE COLD TEMPERATURES. MINIMUM AFTERNOON HUMIDITY VALUES WILL BE MOSTLY ABOVE 40 PERCENT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...RUBIN SHORT TERM...ZF LONG TERM...TJT AVIATION...CLH FIRE WEATHER...ZF
Hazardous weather outlook, Dec 26, 7:45 AM MST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 745 AM MST SAT DEC 26 2015 WYZ101>119-271100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 745 AM MST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT EXPECT AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES THIS MORNING ALONG AND EAST OF INTERSTATE 25. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. NEZ002-003-019>021-054-055-095-096-271100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH SIOUX-SOUTH SIOUX- 745 AM MST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL END THIS MORNING ALONG WITH AREAS OF BLOWING SNOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
In the hours before
Local storm report, Dec 26, 10:09 AM MST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1009 AM MST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 15 S BUSHNELL 41.01N 103.89W
12/26/2015 M4.2 INCH KIMBALL NE CO-OP OBSERVER
SNOW DEPTH OF 10 INCHES.
0700 AM SNOW 7 NW ALLIANCE 42.17N 102.97W
12/26/2015 M4.0 INCH BOX BUTTE NE COCORAHS
SNOW DEPTH OF 7 INCHES.
0700 AM SNOW LODGEPOLE 41.15N 102.64W
12/26/2015 M4.0 INCH CHEYENNE NE CO-OP OBSERVER
SNOW DEPTH OF 6 INCHES.
0700 AM SNOW 4 NW BURNS 41.23N 104.41W
12/26/2015 E4.5 INCH LARAMIE WY COCORAHS
0700 AM SNOW 13 SSW MANVILLE 42.61N 104.71W
12/26/2015 E3.0 INCH PLATTE WY COCORAHS
0700 AM SNOW 12 NW LOST SPRINGS 42.89N 105.09W
12/26/2015 E3.0 INCH CONVERSE WY COCORAHS
0700 AM SNOW GERING 41.83N 103.67W
12/26/2015 M5.2 INCH SCOTTS BLUFF NE COCORAHS
SNOW DEPTH OF 8 INCHES.
0700 AM HEAVY SNOW 10 SSE BROADWATER 41.46N 102.78W
12/26/2015 M6.9 INCH MORRILL NE CO-OP OBSERVER
SNOW DEPTH OF 11 INCHES.
0700 AM HEAVY SNOW 8 N LODGEPOLE 41.26N 102.64W
12/26/2015 M7.6 INCH CHEYENNE NE COCORAHS
SNOW DEPTH OF 11 INCHES.
0700 AM HEAVY SNOW 9 NE HARRISON 42.78N 103.76W
12/26/2015 M11.8 INCH SIOUX NE CO-OP OBSERVER
SNOW DEPTH OF 16 INCHES.
0700 AM SNOW 29 N TORRINGTON 42.49N 104.18W
12/26/2015 M3.9 INCH GOSHEN WY CO-OP OBSERVER
0700 AM HEAVY SNOW 7 WNW BURNS 41.23N 104.48W
12/26/2015 M6.0 INCH LARAMIE WY COCORAHS
0730 AM SNOW 1 ESE RIVERSIDE 41.21N 106.76W
12/26/2015 E4.0 INCH CARBON WY COCORAHS
SNOW DEPTH OF 7 INCHES.
0800 AM SNOW 7 SSE YODER 41.82N 104.24W
12/26/2015 E4.6 INCH GOSHEN WY COCORAHS
0800 AM SNOW BAGGS 41.04N 107.66W
12/26/2015 M0.5 INCH CARBON WY CO-OP OBSERVER
0800 AM SNOW 1 SE DOUGLAS 42.75N 105.38W
12/26/2015 M5.0 INCH CONVERSE WY CO-OP OBSERVER
SNOW DEPTH OF 6 INCHES.
0800 AM SNOW 34 NE RAWLINS 42.13N 106.76W
12/26/2015 E0.8 INCH CARBON WY CO-OP OBSERVER
LEO 6SW CO-OP SITE.
0800 AM HEAVY SNOW 4 SE LARAMIE 41.27N 105.53W
12/26/2015 M2.0 INCH ALBANY WY CO-OP OBSERVER
0830 AM SNOW RAWLINS 41.78N 107.23W
12/26/2015 E1.5 INCH CARBON WY LAW ENFORCEMENT
ESTIMATED 1 TO 2 INCHES OF NEW SNOW.
0830 AM SNOW LARAMIE 41.31N 105.58W
12/26/2015 M2.0 INCH ALBANY WY COCORAHS
1.6 TO 2.9 INCHES OF NEW SNOW REPORTED ACROSS THE CITY.
0835 AM SNOW 15 E SINCLAIR 41.75N 106.82W
12/26/2015 E0.5 INCH CARBON WY PUBLIC
0840 AM SNOW SARATOGA 41.45N 106.81W
12/26/2015 E0.5 INCH CARBON WY LAW ENFORCEMENT
0845 AM SNOW CENTENNIAL 41.30N 106.11W
12/26/2015 E5.0 INCH ALBANY WY PUBLIC
0850 AM SNOW PINE BLUFFS 41.18N 104.07W
12/26/2015 E3.0 INCH LARAMIE WY PUBLIC
ESTIMATED 2 TO 4 INCHES OF NEW SNOW.
0900 AM SNOW ELK MOUNTAIN 41.69N 106.41W
12/26/2015 E2.5 INCH CARBON WY PUBLIC
ESTIMATED 2 TO 3 INCHES OF NEW SNOW.
0909 AM SNOW CHUGWATER 41.76N 104.82W
12/26/2015 M1.5 INCH PLATTE WY CO-OP OBSERVER
0950 AM SNOW GLENROCK 42.86N 105.86W
12/26/2015 E2.5 INCH CONVERSE WY LAW ENFORCEMENT
ESTIMATED 2 TO 3 INCHES OF NEW SNOW.
&&
AAHLocal storm report, Dec 26, 12:03 PM MST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1203 PM MST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM HEAVY SNOW CHEYENNE 41.15N 104.79W
12/26/2015 M6.4 INCH LARAMIE WY OFFICIAL NWS OBS
0500 AM SNOW 1 E SCOTTSBLUFF 41.87N 103.64W
12/26/2015 M3.2 INCH SCOTTS BLUFF NE CO-OP OBSERVER
SNOW DEPTH OF 5 INCHES.
0600 AM SNOW 15 S BUSHNELL 41.01N 103.89W
12/26/2015 M4.2 INCH KIMBALL NE CO-OP OBSERVER
SNOW DEPTH OF 10 INCHES.
0700 AM SNOW 4 NW BURNS 41.23N 104.41W
12/26/2015 E4.5 INCH LARAMIE WY COCORAHS
0700 AM HEAVY SNOW 7 WNW BURNS 41.23N 104.48W
12/26/2015 M6.0 INCH LARAMIE WY COCORAHS
0700 AM HEAVY SNOW 10 SSE BROADWATER 41.46N 102.78W
12/26/2015 M6.9 INCH MORRILL NE CO-OP OBSERVER
SNOW DEPTH OF 11 INCHES.
0700 AM SNOW 13 SSW MANVILLE 42.61N 104.71W
12/26/2015 E3.0 INCH PLATTE WY COCORAHS
0700 AM SNOW LODGEPOLE 41.15N 102.64W
12/26/2015 M4.0 INCH CHEYENNE NE CO-OP OBSERVER
SNOW DEPTH OF 6 INCHES.
0700 AM SNOW 29 N TORRINGTON 42.49N 104.18W
12/26/2015 M3.9 INCH GOSHEN WY CO-OP OBSERVER
0700 AM SNOW GERING 41.83N 103.67W
12/26/2015 M5.2 INCH SCOTTS BLUFF NE COCORAHS
SNOW DEPTH OF 8 INCHES.
0700 AM SNOW 7 NW ALLIANCE 42.17N 102.97W
12/26/2015 M4.0 INCH BOX BUTTE NE COCORAHS
SNOW DEPTH OF 7 INCHES.
0700 AM SNOW 12 NW LOST SPRINGS 42.89N 105.09W
12/26/2015 E3.0 INCH CONVERSE WY COCORAHS
0700 AM HEAVY SNOW 9 NE HARRISON 42.78N 103.76W
12/26/2015 M11.8 INCH SIOUX NE CO-OP OBSERVER
SNOW DEPTH OF 16 INCHES.
0700 AM HEAVY SNOW 8 N LODGEPOLE 41.26N 102.64W
12/26/2015 M7.6 INCH CHEYENNE NE COCORAHS
SNOW DEPTH OF 11 INCHES.
0700 AM HEAVY SNOW 10 ENE DALTON 41.46N 102.79W
12/26/2015 E6.6 INCH MORRILL NE COCORAHS
SNOWFALL DETERMINED USING LIQUID REPORT OF 0.40 AND SNOW
RATIO FROM NEARBY CO-OP SITE.
0730 AM SNOW 1 ESE RIVERSIDE 41.21N 106.76W
12/26/2015 E4.0 INCH CARBON WY COCORAHS
SNOW DEPTH OF 7 INCHES.
0800 AM HEAVY SNOW 4 SE LARAMIE 41.27N 105.53W
12/26/2015 M2.0 INCH ALBANY WY CO-OP OBSERVER
0800 AM SNOW 34 NE RAWLINS 42.13N 106.76W
12/26/2015 E0.8 INCH CARBON WY CO-OP OBSERVER
LEO 6SW CO-OP SITE.
0800 AM SNOW 7 SSE YODER 41.82N 104.24W
12/26/2015 E4.6 INCH GOSHEN WY COCORAHS
0800 AM SNOW 1 SE DOUGLAS 42.75N 105.38W
12/26/2015 M5.0 INCH CONVERSE WY CO-OP OBSERVER
SNOW DEPTH OF 6 INCHES.
0800 AM SNOW BAGGS 41.04N 107.66W
12/26/2015 M0.5 INCH CARBON WY CO-OP OBSERVER
0830 AM SNOW LARAMIE 41.31N 105.58W
12/26/2015 M2.0 INCH ALBANY WY COCORAHS
1.6 TO 2.9 INCHES OF NEW SNOW REPORTED ACROSS THE CITY.
0830 AM SNOW RAWLINS 41.78N 107.23W
12/26/2015 E1.5 INCH CARBON WY LAW ENFORCEMENT
ESTIMATED 1 TO 2 INCHES OF NEW SNOW.
0835 AM SNOW 15 E SINCLAIR 41.75N 106.82W
12/26/2015 E0.5 INCH CARBON WY PUBLIC
0840 AM SNOW SARATOGA 41.45N 106.81W
12/26/2015 E0.5 INCH CARBON WY LAW ENFORCEMENT
0845 AM SNOW CENTENNIAL 41.30N 106.11W
12/26/2015 E5.0 INCH ALBANY WY PUBLIC
0850 AM SNOW PINE BLUFFS 41.18N 104.07W
12/26/2015 E3.0 INCH LARAMIE WY PUBLIC
ESTIMATED 2 TO 4 INCHES OF NEW SNOW.
0900 AM SNOW ELK MOUNTAIN 41.69N 106.41W
12/26/2015 E2.5 INCH CARBON WY PUBLIC
ESTIMATED 2 TO 3 INCHES OF NEW SNOW.
0909 AM SNOW CHUGWATER 41.76N 104.82W
12/26/2015 M1.5 INCH PLATTE WY CO-OP OBSERVER
0950 AM SNOW GLENROCK 42.86N 105.86W
12/26/2015 E2.5 INCH CONVERSE WY LAW ENFORCEMENT
ESTIMATED 2 TO 3 INCHES OF NEW SNOW.
1000 AM SNOW ALLIANCE 42.10N 102.87W
12/26/2015 E4.5 INCH BOX BUTTE NE PUBLIC
ESTIMATED 4 TO 5 INCHES OF NEW SNOW.
1000 AM HEAVY SNOW 3 S SIDNEY 41.09N 102.97W
12/26/2015 E9.0 INCH CHEYENNE NE TRAINED SPOTTER
ESTIMATED 8 TO 10 INCHES OF NEW SNOW. HAD ABOUT 8 INCHES
ON THE RAILING TO HIS DECK.
1000 AM HEAVY SNOW SIDNEY 41.13N 102.97W
12/26/2015 E10.0 INCH CHEYENNE NE LAW ENFORCEMENT
ESTIMATED 8 TO 12 INCHES OF NEW SNOW. DISPATCHER ACTUALLY
GOT STUCK AND HAD TO LEAVE CAR WHERE IT WAS.
1000 AM SNOW TORRINGTON 42.07N 104.18W
12/26/2015 M3.8 INCH GOSHEN WY TRAINED SPOTTER
&&
AAHThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 10:13 PM MST | Winter Storm Warning | CYS | Box Butte, Dawes, Sioux | 7 hr |
| Dec 25, 10:13 PM MST | Winter Weather Advisory | CYS | Box Butte, Dawes, Sioux | 11 hr |
Nearby
Wind Chill Advisories in Nebraska, 2015Wind Chill Advisories in Wyoming, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.